# SDR AALA202206164950

- Difficulty date: June 4, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 71,465 hours, 32,623 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367160100000
- Condition: Delaminated
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER CABIN FLOOR PANEL 231WG DELAMINATED. REPLACED FLOOR PANEL PER SRM 53-02-00-300-011 AND IRM 9701 REV L.
